Back on the meds :(

shaky

shaky

Well-known member
Joined
Sep 2, 2009
Messages
7,587
Location
Warwickshire
#1
I'm back on the meds - and I don't feel good.
Just no happiness, fun or enthusiasm for anything
This is what it does -
It's like being depressed
It's crap :mad:
 
fazza

fazza

Well-known member
Joined
Jul 23, 2014
Messages
1,012
Location
U.K
#3
I feel for you shaky. I have just gone back on my old injection and I feel like crap. I am sleeping 16-18 hours a day and my motivation levels are through the floor. I think I will have to have a chat with my c.p.n next friday
 
shaky

shaky

Well-known member
Joined
Sep 2, 2009
Messages
7,587
Location
Warwickshire
#4
Today I'm not quite stable.
Feel agitated and excited and also like my brain is going half speed - so contradictory messages.
:unsure:

I'm going to go into the garden and smoke my pipe, that usually calms me down.
 
Not_Crazy_Yet

Not_Crazy_Yet

Well-known member
Joined
Jun 19, 2015
Messages
3,486
Location
USA
#5
I think you take risperidone do you not? I found paliperidone to be very counter productive. When I was on it I had severe insomnia and weird auditory hallucinations. Have you tried other APs? I take a combination therapy. My 2 APs are quetiapine 600mg as well as perphenazine 8mg. I find first generation psych meds to work better than second generation meds. It does cause me to sort of feel nothing but I'm generally stable on it.
 
shaky

shaky

Well-known member
Joined
Sep 2, 2009
Messages
7,587
Location
Warwickshire
#6
I' still on 1mg Risperidone a day
I have no joy in my life now.
And I keep thinking of self-harm
Anything to have some excitement
:BLAH:
 
Not_Crazy_Yet

Not_Crazy_Yet

Well-known member
Joined
Jun 19, 2015
Messages
3,486
Location
USA
#7
I' still on 1mg Risperidone a day
I have no joy in my life now.
And I keep thinking of self-harm
Anything to have some excitement
:BLAH:
I'm sorry shaky. I took 1mg risperidone for a little while. It just kept me wired and confused. I wish you could find something that is a better fit for you.
 
Kerome

Kerome

Well-known member
Joined
Sep 29, 2013
Messages
12,749
Location
Europe
#8
That’s what dopamine suppressors tend to do, take some of the excitement and reward stimulus out of your brain. I know, it’s a sad state of affairs, and I think Risperidone is not one of the better medications. But at least 1 mg is quite a low dose.

Hope you feel better soon shaky.
 
Hikikomori1979

Hikikomori1979

Active member
Joined
Nov 8, 2017
Messages
38
#9
That’s what dopamine suppressors tend to do, take some of the excitement and reward stimulus out of your brain. I know, it’s a sad state of affairs, and I think Risperidone is not one of the better medications. But at least 1 mg is quite a low dose.

Hope you feel better soon shaky.
Im on this as well... ive become extremely self aware of my thoughts, trying to hold together a conversation and im also very conscious of looking at myself in the mirror and wondering who that person was
 
N

nightmare57

Well-known member
Joined
Mar 12, 2016
Messages
560
#10
I've just had my paliperidone increased from 75mg to 100mg and although it has got rid of my obsessive delusions I'm finding things less pleasurable and unable to daydream. I kinda miss my delusional state?
 

Similar threads